MAUDE Adverse Event Report: TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)
Model Number IPN914814
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).From the pictures attached was unable to confirm failure mode reported as "failure to function - other".However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause and implement corrective actions.A dimensional inspection of the product involved in the complaint could not be conducted since the product was not returned.A functional inspection of the product involved in the complaint could not be conducted since the product was not returned.P/n 528236 is not being manufactured currently, however, another part number from the same family was use for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 13 staplers were taken from the current production from p/n 528235 visistat 35w 6/box lot# 73e2100738 the staplers were functionally inspected and issue reported "failure to function - other" was not observed in the current manufacturing process, the staples were loaded and released correctly.The device history review for the product visistat 35w non-sterile lot # 73j2000213 was manufactured on 09/08/2020 a total of (b)(4) pieces.Lot was released on 09/18/2020.Dhr investigation did not show issues related to complaint.Failure mode "failure to function - other" could not be confirmed with picture attached, however it is necessary to receive the physical sample to perform a proper investigation, determine root cause and implement corrective actions.Failure mode "failure to function - other" could not be confirmed with picture attached, however it is necessary to receive the physical sample to perform a proper investigation, determine root cause and implement corrective actions.
 
Event or Problem Description
Stapler do not close the clamps or do not clamp them at all.This problem was identified when the stapler was to be used.However, since it did not work, a replacement product had to be used.This incident happened in 4 trays, so 4 staplers were problematic.There was no adverse effect.

Brand Name
VISISTAT 35W NON-STERILE
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11992665
Report Number3003898360-2021-00544
Device Sequence Number19633662
Product Code GDT
UDI-Device Identifier34026704630302
UDI-Public34026704630302
Combination Product (Y/N)N
Initial Reporter CountryEZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914814
Device Catalogue Number528236
Device Lot Number73J2000213
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1